# SDR FDEA201305201037

- Difficulty date: May 20, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 68,268 hours, 21,498 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51108
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1661, RBL 56 FLOORBEAM UPPER TEE FOUND CORRODED.   R & R FLOORBEAM FABRICATED IAW DWG 146N5110, SHT 2, REV B AND INSTALLED IAW DWG 146N5090, SHT 5, REV.  REPAIR IS MAJOR.
